# SDR DHL2004364006

- Difficulty date: June 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT ENGINE NR 2 LOOP-A LIGHT ILLUMINATED WITH SINGLE STROKE CHIME (SSC) ON MASTER WARNING PANEL (MWP).  RAN ABNORMAL PROCEDURE AND TEST WAS SUCCESSFUL.  DEFERRED NR 2 ENGINE A-LOOP AS PER MEL 26-12-01-1 CAT-B.  ASSIGNED DMI 16774 PLACARD PANEL.  REMOVED AND REPLACED FAULTY A-LOOP SENSOR, (FORWARD PYLON DETECTOR ASSEMBLY), AS PER M/M 26-12-12.  OPS CHECKED GOOD.  THIS CLEARS DMI 16774.
